Thanks for your health query.
In response to the emergency contraceptive pill
, there is invariably some amount of withdrawal bleeding / spotting which occurs within a few days.
What your girlfriend will probably experienced is most possibly this withdrawal bleeding.
Unprotected sex 16 days after conception means chances are high that she was ovulating.
Emergency contraceptives are not very effective once ovulation has occurred.
Now, the emergencyive oncontraceptive pill has the most common and undesirable side effect of causing menstrual irregularity.
It would mostly alter her normal periods, either cause them to be early or late by a week or more days.
Hence, she might not have her next period as expected, but it could also be earlier or later.
Since you had unprotected sex, it is best to take a pregnancy
test if she misses her normal period ( take a pregnancy test if she does not have her period again by the 1st of November ).
Otherwise do not worry about this untimely bleeding, as it happens commonly after taking the emergency contraceptive pill.
Please remember that emergency contraceptive pills are NOT a substitute for contraception
Taking them repeatedly and so casually will ultimately cause her more loss than gain.
All the best